# SDR DALA2021012100378

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SURFACE AT FUEL PUMP ADJACENT HOLE BOTTOM SKIN ON RT WING.  CORECTIVE ACTION: PERFORMED REPAIR, PER ER/A 589444-14AD REV ORIGINAL AND PRI 589444-14 REV 0.
